The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1180 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 2, 1987, pp. 107–119
DOI: 10.4171/ZAA/234

Published online: 1987-04-30

Eine gemischte Randwertaufgabe für stationäre Mehrschichtenströmungen

Jürgen Socolowsky[1] and Joachim Bergmann

(1) Fachhochschule Brandenburg, Brandenburg an der Havel, Germany

A mixed boundary-value problem for the multi-layer flow of Newtonian liquids is discussed, which corresponds to free boundary problems. Basing on an appropriate generalized solution, theorems of existence and uniqueness are proved. For the linear problem local regularity properties of the generalized solution can be shown.

No keywords available for this article.

Socolowsky Jürgen, Bergmann Joachim: Eine gemischte Randwertaufgabe für stationäre Mehrschichtenströmungen. Z. Anal. Anwend. 6 (1987), 107-119. doi: 10.4171/ZAA/234